# SDR AALA201901299031

- Difficulty date: January 3, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 59,335 hours, 22,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER SILL BETWEEN FR 66 AND FR 68 AT S23L. REPLACED SILL PER SRM 51-72-11.
